# SDR 96ZZZX6152

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306FX
- Make and model: Cndair CL6002B16
- Aircraft serial: 5175
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Push/Pull Rod
- Part number: MS141014
- Condition: Bent
- Location: Rt Mlg Door
- Part time: 750 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF FROM (APA) AIRCRAFT LANDING GEAR DISPLAYED A TRANSIT LIGHT IN GEAR HANDLE.  AFTER AN UNEVENTFUL LANDING IN DEN, THE RIGHT GEAR DOOR LINKAGE WAS DETERMINED TO BE DAMAGED.
